# SDR DXTA2018010400434

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800140
- Aircraft time: 9,410 hours, 6,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER STARTING THE APU AND SELECTING BLEED ON, A GRAYISH SMOKE COULD BE SMELLED AND SEEN THROUGHOUT THE CABIN AND COCKPIT. SMOKE DISSIPATED AFTER APU SHUT DOWN.
